MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. (CS-WOODRIDGE) SJM MASTERS SERIES HEMODYNAMIC PLUS VALVE; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL, INC. (CS-WOODRIDGE) SJM MASTERS SERIES HEMODYNAMIC PLUS VALVE; HEART-VALVE, MECHANICAL
Model Number 15MHPJ-505
Medical Device Problem Codes Backflow (1064); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 03/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On (b)(6) 2021, a 15mm masters series hemodynamic plus valve was received by abbott.The valve appeared to have been explanted and had tissue retained upon arrival.The patient was reported to have discharged in stable condition.Additional information received on 30 march 2021 reported that the valve was implanted on (b)(6) 2016 and explanted on (b)(6) 2021 due to aortic insufficiency.
 
Additional Manufacturer Narrative
Explant was reported due to aortic insufficiency.The investigation found that the mechanical leaflets opened and closed completely and were freely mobile.There was patchy pannus formation on the sewing cuff, but it did not impinge upon the leaflets.No acute inflammation or significant calcifications were present.Areas of chronic inflammation were seen in the sewing cuff material.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the aortic regurgitation could not be conclusively determined.

Brand Name
SJM MASTERS SERIES HEMODYNAMIC PLUS VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL, INC. (CS-WOODRIDGE)
177 east county road b
st. paul MN 55117
MDR Report Key11610817
Report Number3007113487-2021-00007
Device Sequence Number3280584
Product Code LWQ
UDI-Device Identifier05415067016522
UDI-Public05415067016522
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/10/2017
Device Model Number15MHPJ-505
Device Catalogue Number15MHPJ-505
Device Lot Number3698000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer04/28/2021
Initial Report FDA Received Date04/02/2021
Supplement Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;